# SDR DALA2019061983650

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END 23RH STA Y=1003 AT AFT CARGO COMPARTMENT. NRC 0304: CORROSION LEVEL 2, DUE TO CORROSION OUT OF LIMITS LONGERON END 23RH STA Y=1003 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #1127877)
